# SDR SWAA2020092113628

- Difficulty date: August 27, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT AFT CARGO BAY BS 727E S-22L WL 169 BS 727E.  STRINGER CLIP AT S22L IS REMOVED AND REPLACED ON CUSTOMER CARD NR U201864.
